Items where Author is " Győrffy Werner"

Number of items: 2.

Tasi Gyula and Mizukami Fujio and Csontos József and Győrffy Werner and Pálinkó István: Quantum algebraic–combinatoric study of the conformational properties of n-alkanes. II.
Journal of Mathematical Chemistry, 27 (3). pp. 191-199. ISSN 02599791 (2000)

Tasi Gyula and Mizukami Fujio and Pálinkó István and Csontos József and Győrffy Werner and Nair Padmakumar and Maeda Kazuyuki and Toba Makoto and Niwa Shu-ichi and Kiyozumi Yoshimichi and Kiricsi Imre: Enumeration of the Conformers of Unbranched Aliphatic Alkanes.
The Journal of Physical Chemistry A, 102 (39). pp. 7698-7703. ISSN 1089-5639 (1998)

This list was generated on 2024. június 25. 15:26:15 CEST.